Review: could Caffeine cause Blood bilirubin increased?
Summary: there is no Blood bilirubin increased reported by people who take Caffeine yet.
We study 101 people who have side effects while taking Caffeine from FDA and social media. Find out below who they are, when they have Blood bilirubin increased and more.
You are not alone: join a mobile support group for people who take Caffeine and have Blood bilirubin increased >>>
Caffeine has active ingredients of caffeine. It is often used in fatigue. (latest outcomes from 208 Caffeine users)
Blood bilirubin increased
Blood bilirubin increased has been reported by people with high blood pressure, hiv infection, pulmonary hypertension, acute myeloid leukaemia, high blood cholesterol. (latest reports from 23,701 Blood bilirubin increased patients)
On Dec, 31, 2014: No report is found
Do you have Blood Bilirubin Increased while taking Caffeine?
You are not alone! Join a mobile support group:
- support group for people who take Caffeine
- support group for people who have Blood Bilirubin Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Caffeine, Blood bilirubin increased
You may be interested at these reviews (Write a review):
- Miscarriage 6 weeks while on sertraline
On sertraline 150 mg a day, alcohol (1+ drink a day) and high caffeine. Sertraline lowered to 100mg when 4.5 weeks pregnant, no alcohol no caffeine. Miscarried at 6 weeks.
More reviews for: Caffeine, Blood bilirubin increased
Comments from related studies:
From this study (2 weeks ago):
Haven't urined for two whole days while being on Adderall and Morphine ER 100mg
From this study (2 months ago):
When I drink coffee I fill fantastic for about a half an hour and then o start to get anxiety fill tired and stomach upsets.
From this study (6 months ago):
***comments for Modafinil only***
I do not mix my meds. I take only 1 med a day however it is prescribed. The Adderall and or Ritalin only last 3 or 4 hours and it's not worth taking. I've been on the natural supplements all my life and except for occasional kidney discomfort I have been thankful that I've had them. I also used to take ephedra when it was legal and it was very effective for my condition.
The muscle spasms started about 3 weeks into taking the meds. Extreme pain. I didn't know at the time what was happening. I know I didn't do anything physically to cause such a degree of spasms. I went online and discovered all 3 meds can cause it so I stopped for a week and the spasms stopped and slowiy the pain dissipated. I need these meds especially the Modafinil. It does the best job I take the 200mg once a day. I took one Sat. and today is Mon and I took one this morning. My shoulder is becoming sensitive and I know by the end of the day I will be very uncomfortable so I will skip 3 or 4 days before I take it again. Is there anything I can do other than what I am already doing? I don't want to take Flexoril or muscle relaxers that totally defeats the whole purpose of taking the Modafinil.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.